# SDR ASAA0480467

- Difficulty date: June 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURNG C-CHECK, AFT CARGO BAY DOOR JAMB FORWARD BEAM IS CORRODED ON THE INBOARD SLIDE AROUND NUMEROUS RIVETS AT FS 1155 TO 1211.  REMOVED DAMAGE AND SPOT FACED AROUND FIVE FASTENERS PER EA 5310-02379.  (M)
